# SDR 20000721AP004

- Difficulty date: June 3, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N147GA
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 3200 · Landing Gear System
- Part: Warning System
- Condition: False Indication
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9261 - FPO/MIA - GEAR HANDLE WARNING ANNUNCIATORS ILLUMINATED IN FLIGHT REDUCED SPEED AND CYCLED GEAR PROBLEM REOCURRED.  INSPECTED LANDING GEAR UP SWITCH FOR LOOSE CONNECTIONS AND PROPER ADJUSTMENT.  FOUND TO BE NORMAL.  PERFORMED LANDING GEAR RETRACTION SEVERAL TIMES.  COULD NOT DUPLICATE.  (M)
